# SDR 5APR577Y44

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 4,379 hours, 4,140 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,435 hours, 3,323 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759C
- Part serial: F2807107
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,548 hours, 1,529 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(5APR) RT BRAKE OUTER DISK FOUND CRACKED DURING LINE CHECK INSP.
